# SDR SWIA202162497

- Difficulty date: September 16, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER DOOR INTERCOSTAL DD3 FWD P/N : 601R318054-1.    (C-CHECK RO 11/10/2021)   REPLACED PAX DOOR INTERCOSTAL DD3 WITH NEW INTERCOSTAL REF CRJ-700 SRM 51-42-06-001-001-A01, AND DWG 601R31702 REV -N. NO LEAKS NOTED. COMPLIED WITH TASK CARD 51-900-1002-SKY.
